A Caltech Library Service

Decay of Correlations in Ferromagnets

Simon, Barry (1980) Decay of Correlations in Ferromagnets. Physical Review Letters, 44 (8). pp. 547-549. ISSN 0031-9007. doi:10.1103/PhysRevLett.44.547.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Some new correlation inequalities are described which bound large-distance behavior of correlations in ferromagnets from above by correlations at intermediate distances. Among applications are (1) an inequality, η < 1, on the decay of correlations at the critical point; (2) an inequality χ ≧ coth(1/2 m) relating the zero-field susceptibility and the mass gap in a nearest-neighbor ferromagnet; (3) a finite algorithm for rigorously computing a sequence of upper bounds guaranteed to converge to the true transition temperature in Ising ferromagnets.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 1980 American Physical Society. (Received 7 December 1979) The author acknowledges partial support of the National Science Foundation under Grant No. MCS-78-01885.
Funding AgencyGrant Number
Issue or Number:8
Record Number:CaltechAUTHORS:20180417-104512511
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85892
Deposited By: George Porter
Deposited On:17 Apr 2018 18:12
Last Modified:15 Nov 2021 20:33

Repository Staff Only: item control page